# SDR UALA2012013000606

- Difficulty date: January 30, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 85,557 hours, 13,695 cycles
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: S271T45520
- Part serial: 759
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT HYD SYSTEM QTY IS 0.02; R HYD QTY EICAS MSG DISPLAYED.  SAMC TEXT: WITH RT QTY LOW LIGHT ALSO.  TOMC MAINT TEXT: PER CREW, PUMP LOW PRESS LIGHTS DID NOT ILLUMINATE PRESSURE NORMAL.  NO SIGNS OF EXTERNAL LEAKAGE.  REPLACED HYD QTY MONITOR UNIT PER MM, QTY SYS CKS NORMAL.
